# SDR SWAA2022030124717

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR IS BENT AND DOUBLER ON INTERNAL SURFACE LIP IS CRACKED AND BENT / REMOVED AND REPLACED EXTERNAL POWER DOOR ASSY PER IPC 52-48-51-02B AMM 52-49-02-000-801 AND AMM 52-49-02-400-801 RESISTANCE CHECK GOOD
